Quick search
Go!

ON CONFORMAL TRANSFORMATION OF A QUARTIC FINSLER SPACE


OTILIA LUNGU AND VALER NIMINEŢ
1,2. "Vasile Alecsandri" University of Bacău, Faculty of Sciences Department of Mathematics, Informatics and Education Sciences Calea Mărăşeşti 157, Bacău 600115, ROMANIA,
Corresponding author: otilia.lungu@ub.ro
Corresponding author: vniminet@ub.ro

Issue:

SSRSMI, Number 1, Volume XXIV

Section:

Volume 24, Number 1

Abstract:

In this paper we consider the conformal transformation of a quartic Finsler space. We obtain the conformal change of Cartan's connection.

Keywords:

quartic Finsler space, conformal transformation.

Code [ID]:

SSRSMI20140124V24S01A0004 [0004061]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu